# SDR UPS96420965

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING FRONT SPAR FOUND DURING NDO INSPECTION OF SB 747-57A2266 CRACK IN FRONT SPAR WEB AT STIFFENER FS 655.75 FOURTH HOLE FROM UPPER SIDE 4MM.  AFTER INSP ALSO FOUND CRACKS AT FIFTH AND SEVENTH HOLE 2MM, .05MM.  REPAIRED FOURTH HOLE FROM UPPER SIDE ACC KLM DFX 96-165 ISSUE 4 APPR ACC TO FAA FORM 0110-3 AND UPS EO B747-5720-8543-A.
